# SDR DXTA2025081904629

- Difficulty date: August 16, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N641QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0259
- Aircraft time: 5,557 hours, 3,634 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 69470302
- Part serial: 738
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL, GEAR WAS EXTENDED AND NG DID NOT EXTEND. WE RETRACTED THE HANDLE, PAUSED, AND GEAR EXTENDED NORMALLY ON THAT ATTEMPT.  REMOVED FAULTY NLG UPLOCK ACTUATOR AND INSTALLED THE NEW UPLOCK ACTUATOR USING ONE NEW SPRING IAW MM 32-32-15. APPLIED ELECTRICAL & HYDRAULIC POWER TO ACFT,  PERFORMED HYD SYSTEM BLEED PROCEDURE IAW MM 12-10-30. COMPLIED WITH MANUAL GEAR RELEASE FUNCTIONAL CHECK IAW MM 32-34-00. COMPLIED WITH EMERGENCY MLG EXTENSION SYS FUNCTIONAL CHECK IAW  MM 32-34- 00, PERFORMED THE HYD SYS BLEED PROCEDURE IAW MM 12-10-30. PERFORMED MLG OPS CHECK IAW MM 32-00-00,  NO DISCREPANCIES. PERFORMED AN ADDITIONAL 50 GEAR SWINGS WITH NO DISCREPANCIES.
